Volume 12, issue 4 (2012)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 21, 1 issue

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Bourgin–Yang version of the Borsuk–Ulam theorem for $\mathbb{Z}_{p^k}$–equivariant maps

Wacław Marzantowicz, Denise de Mattos and Edivaldo L dos Santos

Algebraic & Geometric Topology 12 (2012) 2245–2258
Bibliography
1 M F Atiyah, G B Segal, Equivariant K–theory and completion, J. Differential Geometry 3 (1969) 1 MR0259946
2 T Bartsch, On the genus of representation spheres, Comment. Math. Helv. 65 (1990) 85 MR1036130
3 T Bartsch, Topological methods for variational problems with symmetries, 1560, Springer (1993) MR1295238
4 D G Bourgin, On some separation and mapping theorems, Comment. Math. Helv. 29 (1955) 199 MR0072469
5 S Deo, T B Singh, On the converse of some theorems about orbit spaces, J. London Math. Soc. 25 (1982) 162 MR645873
6 A Dold, Parametrized Borsuk–Ulam theorems, Comment. Math. Helv. 63 (1988) 275 MR948782
7 M Izydorek, S Rybicki, On parametrized Borsuk–Ulam theorem for free Zp–action, from: "Algebraic topology" (editors J Aguadé, M Castellet, F R Cohen), Lecture Notes in Math. 1509, Springer (1992) 227 MR1185972
8 D de Mattos, E L dos Santos, A parametrized Borsuk–Ulam theorem for a product of spheres with free p–action and free S1-action, Algebr. Geom. Topol. 7 (2007) 1791 MR2366178
9 H J Munkholm, Borsuk–Ulam type theorems for proper Zp–actions on (mod p homology) n–spheres, Math. Scand. 24 (1969) 167 MR0258025
10 H J Munkholm, On the Borsuk–Ulam theorem for Zpa actions on S2n1 and maps S2n1 Rm, Osaka J. Math. 7 (1970) 451 MR0276960
11 M Nakaoka, Parametrized Borsuk–Ulam theorems and characteristic polynomials, from: "Topological fixed point theory and applications" (editor B J Jiang), Lecture Notes in Math. 1411, Springer (1989) 155 MR1031793
12 G Segal, Equivariant K–theory, Inst. Hautes Études Sci. Publ. Math. (1968) 129 MR0234452
13 G Segal, Categories and cohomology theories, Topology 13 (1974) 293 MR0353298
14 J P Serre, Linear representations of finite groups, 42, Springer (1977) MR0450380
15 C T Yang, On theorems of Borsuk–Ulam, Kakutani–Yamabe–Yujobô and Dyson. I, Ann. of Math. 60 (1954) 262 MR0065910
16 C T Yang, On theorems of Borsuk–Ulam, Kakutani–Yamabe–Yujobô and Dyson. II, Ann. of Math. 62 (1955) 271 MR0072470